# SDR HNAA2018050200095

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 45,918 hours, 39,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 HIGH STAGE VALVE FAILURE DURING TAKE OFF AT ABOUT 20 KNOTS.  R&R NR 2 HIGH STAGE VALVE IAW AMM 36-11-02. OPS GOOD AT THIS TIME. OK FOR SERVICE.
